# SDR AALA20160531009

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CUSP AT FS 218 JUST OTBD OF NR 5 SEAT TRACK IS CRACKED.  REPAIRED CUSP IAW AARD 53-20-00-16.
